Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What treatment do you suggest for me suffering from hypertension, diabetes mellitus & now low potassium ?

age- 37 , height - 5.4, weight - 88, medical history - hypocalcaemia for evaluation, hypertension , diabetes mellitus & with albuniusm & potessium low
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello rekha;
welcome to HealthcareMagic
You have multiple problems like hypertension;diabetes;hypocalcaemia; low potassium.You have not mentioned what medicines you are taking for hypertension and especially diabetes.If you are on insulin for diabetes then the low potassium can be due to insulin as insulin causes depletion of potassium in our body.Also it is a thing to be concerned;monitored and replaced in body if you are on insulin.So see if you are on insulin and consult your doctor for further advice and treatment changes.As for potassium you can get it from coconut water;banana;beet root etc in natural form.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor